Ir al contenido principal

Extravasación de radiofármacos


Extravasation of diagnostic radiopharmaceuticals is common. Often used 99mTc, 123I, 18F, and 68Ga labelled tracers do not require specific intervention. Sporadic reports of extravasation of other diagnostic radiopharmaceuticals, however, have described soft tissue lesions. Dispersive intervention and followup is, therefore, advised in other diagnostic radiopharmaceuticals. Extravasation of therapeutic radiopharmaceuticals can lead to severe soft tissue lesions. Although not evidence based, surgical intervention should be considered. Furthermore, dispersive intervention, dosimetry and follow-up is advised. Pharmaceutical intervention has no place yet in the immediate care of radiopharmaceutical extravasation.
Jochem van der Pol, Stefan Vöö1, Jan Bucerius, Felix M. Mottaghy. Consequences of radiopharmaceutical extravasation and therapeutic interventions: a systematic review. Eur J Nucl Med Mol Imaging (2017) 44:1234–1243
This article is distributed under the terms of the Creative Commons Attribution 4.0 International License

Comentarios